MathSciNet Relay Station
MathSciNet bibliographic data
MR1993394 03D45 (03C57 03F99)
Mancini, Antonella; Zambella, Domenico A note on recursive models of set theories. Notre Dame J. Formal Logic 42 (2001), no. 2, 109–115 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement